On hamiltonian properties of 2-tough graphs

D. Bauer, H.J. Broersma, J. van den Heuvel, H.J. Veldman

    Research output: Contribution to journalArticleAcademicpeer-review

    12 Citations (Scopus)


    A well-known conjecture in hamiltonian graph theory states that every 2-tough graph is hamiltonian. We give some equivalent conjectures, e.g., the conjecture that every 2-tough graph is hamiltonian-connected.
    Original languageEnglish
    Pages (from-to)539-543
    Number of pages5
    JournalJournal of graph theory
    Publication statusPublished - 1994


    Dive into the research topics of 'On hamiltonian properties of 2-tough graphs'. Together they form a unique fingerprint.

    Cite this